Blurred vision and ablation?

Morning,

So, its 6 weeks post ablation and i am doing well, just odd ectopic beats. I tried an exercise class on Saturday which was much faster than i had expected and my heart was racing, so i stopped on and off throughout. Yesterday i had a very early start and a long day and lots of walking ( went to visit a uni with my daughter), so i was tired. Then this morning, out of nowhere my eyesight became blurred as if i had spent a long time looking up at the sun. It was very scary as it came from nowhere and lasted about 15 minutes, I don't want to put everything down to an ablation, but i have noticed on this forum about vision, but can this happen 6 weeks post ablation when it has not happened before? Could it be caused from being tired or overdoing it in the last few days? Any thoughts would be appreciated, many thanks X

Skip

Featured Content

HealthUnlocked Health Blogger Awards

Which blogger helps you manage your condition?

Vote now

Featured by HealthUnlocked

12 Replies

oldestnewest
  • Hi

    i go to a Cardiac Rehab class.(its run inDyrons gym ). Its run by cardiac nurse and physio you need to be referred by cardiac nurse or doctor. They explain exactly what you should and shouldn't do. Hope this is helpful

    CarolB

  • I would suggest that you get checked out, sooner rather than later.

    There are very many things that could cause blurry vision, I have one of those conditions which is nothing heart related at all.

  • I haven't had it before and it went away after 10-15 minutes, i thought it may possibly be related to my ablation, although it would be odd 6 weeks after it. If it happens again i will get definitely it checked out.

  • I have had about five visual migraines - the first was about a year after an ablation. They have all been slightly different but have all gone away after 10 - 15 minutes.

  • Is that called a visual migraine? Is it linked to ablation and could it just come for the first time after 6 weeks?

  • I reported mine to my GP and you may like to do the same, as suggested. He said that what I described I saw were fairly typical of a visual migraine. They were not linked to ablation but lots of people report having disturbances in the days following ablation.

  • Thank you, if it happens again i will do.

  • It depends just what the symptoms were. If they were just slightly blurry vision then that could just be blepharitis. If you get a zig-zaggy "electric" type effect which moves across your field of view then that's just an optical migraine associated with the ablation. On the other hand if it's more like greying out/tunnel vision then that could be a TIA and would require treatment. I assume you are on anti-coagulants?

  • Yes i am on rivaroxaban. It was like looking up at the sun for a long time and not being to see clearly after that, like light shining in my eyes and zig zaggy. I went soon after it bagan and i have never had it before. If it happens again i will see a doctor....hopefully it wont.

  • There's a good video simulating an optical/ocular migraine:

    As it says, relax and enjoy the show!

  • That could be the sign of a Stroke or TIA. I had blurred vision, lasted about ten minutes.

    twenty hours later I had a stroke. I did not realise that blurred vision could be symptom of a stroke.

  • Hi,

    I am about 6 weeks post ablation[thyroid} and am having frequent blurry and double vision. I had my eyes checked about 4 months ago and didn't require corrective lenses. I don't know if I should go to an eye Dr.

You may also like...